Library Header Image
LSE Research Online LSE Library Services

Optimum taxation with errors in administration

Stern, Nicholas (1982) Optimum taxation with errors in administration. Journal of Public Economics, 17 (2). pp. 181-211. ISSN 0047-2727

Full text not available from this repository.
Identification Number: 10.1016/0047-2727(82)90019-6
Item Type: Article
Official URL:
Additional Information: © 1982 North Holland
Divisions: Asia Centre
Subjects: H Social Sciences > HJ Public Finance
Sets: Research centres and groups > Asia Research Centre
Collections > Economists Online
Departments > Economics
Research centres and groups > Suntory and Toyota International Centres for Economics and Related Disciplines (STICERD)
Date Deposited: 08 Apr 2008 11:30
Last Modified: 20 Nov 2019 06:00

Actions (login required)

View Item View Item